# SDR AALA980105

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 570-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 26L, STA 577.  SKIN GOUGED AT LAP UNDER STR 26L, STA 520 - STA 590.  REMOVED DAMAGED SKIN AND INSTALLED FLUSH REPAIR SRM 53-30-3 FIG 6.  REMOVED STRINGER AND INSTALLED NEW STRINGER AND SPLICE PER SRM 5-10-3 FIG 1.  TST:  54,792 HOURS.  CYCLES:  33,779.  (X)
